# SDR YENA2022112301153

- Difficulty date: November 18, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 37,118 hours, 11,808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#459, JFK-BUR. ' PACK 2 INOP; PERFORMED OPS CHECK OF PACK 2. THE OPS CHECK IS GOOD. NO DEFECT WAS NOTED. PLACARD REMOVED. MX-4 UPDATED AND MDDR CLEARED.'
